# SDR C77A20130726001

- Difficulty date: July 26, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 15,871 hours, 9,043 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 100
- Part time: 15,871 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN LT SEAT TRACK,  CORROSION DAMAGE.  CORROSION DAMAGE CONSISTS OF THREE LOCATIONS LOCATED AT CROSSBEAMS 16, 17, AND 19.  THE CORROSION DAMAGED AREAS MEASURE THE APPROXIMATE FOLLOWING DIMENSIONS: 1. AT CROSS BEAM 16" .500" X .550" TO A MAXIMUM DEPTH OF .050" DEEP. 2. AT CROSS BEAM 17".450" X .500" TO A MAXIMUM DEPTH OF .046" DEEP. 3. AT CROSS BEAM 18" .500" X .550" TO A MAXIMUM DEPTH OF .050" DEEP.  COMPASS EO E175-53MR-142 / WO 781468.
